# SDR UIEA2016031000144

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strut
- Part number: 863424
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BUSTLE BAR GAS STRUT WILL NOT HOLD THE BAR UP.  REPLACED L1 DOOR BUSTLE BAR GAS STRUT IAW AMM 25-66-03-404-067.
